# SDR VNAA2011032500017

- Difficulty date: March 22, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 16,443 hours, 17,149 cycles
- Engine: Ge CF343B1
- Engine time: 27,197 hours, 23,742 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE UNCOMMANDED ACCELERATION AND N1 RED, WITH INDICATION WELL ABOVE 100 PERCENT DURING CLIMBOUT FROM CLT.  ALL OTHER LEFT ENGINE INDICATIONS WERE TRACKING HIGHER PRIOR TO THRUST REDUCTION.  CREW FOLLOWED QRH, RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED LEFT ENGINE BROWN W9 HARNESS (FOUND CHAFED) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
